Bulletin of the American Mathematical Society

Eliakim Hastings Moore

G. A. Bliss

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 39, Number 11 (1933), 831-838.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183497039

Mathematical Reviews number (MathSciNet)
MR1562740

Zentralblatt MATH identifier
59.0038.02

Citation

Bliss, G. A. Eliakim Hastings Moore. Bull. Amer. Math. Soc. 39 (1933), no. 11, 831--838. https://projecteuclid.org/euclid.bams/1183497039


Export citation

See also

  • This work is cited by: G. A. Bliss. The scientific work of Eliakim Hastings Moore. Bull. Amer. Math. Soc., Volume 40, Number 7 (1934), 501--514.